Categories of monomorphisms
Doklady Akademii Nauk, Tome 213 (1973) no. 4, pp. 789-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_4_a9,
author = {V. I. Reshetova},
title = {Categories of monomorphisms},
journal = {Doklady Akademii Nauk},
pages = {789--792},
year = {1973},
volume = {213},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_4_a9/}
}
V. I. Reshetova. Categories of monomorphisms. Doklady Akademii Nauk, Tome 213 (1973) no. 4, pp. 789-792. http://geodesic.mathdoc.fr/item/DAN_1973_213_4_a9/